# SDR SWAA2025071190351

- Difficulty date: July 10, 2025
- Submitted: July 11, 2025
- Operation: Air carrier
- Aircraft: N8522P
- Make and model: Boeing 737-8H4
- Aircraft serial: 36922
- Aircraft time: 27,942 hours, 14,064 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Loose
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTS: FLOOR PROX. PHOTO. STRIP LOOSE AT ROWS 11-12.  SECURED SAME. ALL GOOD. REF AMM 33-51-15
